Please use this identifier to cite or link to this item:
標題: Comparative analysis for the N policy M/G/1 queueing system with a removable and unreliable server
作者: Wang, K.H.
Wang, L.P.
Ke, J.C.
Chen, G.
關鍵字: control;maximum entropy;M/G(G)/1 queue;simulation;unreliable server;maximum-entropy analysis;non-reliable server;service station;infinite
Project: Mathematical Methods of Operations Research
期刊/報告no:: Mathematical Methods of Operations Research, Volume 61, Issue 3, Page(s) 505-520.
In this paper we analyze a single removable and unreliable server in the N policy M/G/1 queueing system in which the server breaks down according to a Poisson process and the repair time obeys an arbitrary distribution. The method of maximum entropy is used to develop the approximate steady-state probability distributions of the queue length in the M/G(G)/1 queueing system, where the second and the third symbols denote service time and repair time distributions, respectively. A study of the derived approximate results, compared to the exact results for the M/M(M)/1, M/E-2(E-3)/1, M/H-2(H-3)/1 and M/D(D)/1 queueing systems, suggest that the maximum entropy principle provides a useful method for solving complex queueing systems. Based on the simulation results, we demonstrate that the N policy M/G(G)/1 queueing model is sufficiently robust to the variations of service time and repair time distributions.
ISSN: 1432-2994
DOI: 10.1007/s001860400395
Appears in Collections:應用數學系所

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.